# SDR CALA2015011392944

- Difficulty date: January 12, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 78,345 hours, 14,501 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMER LIGHTS TEST FOUND EMER OVER DOOR AREA LIGHT & SIGNS AT DOOR 4R INOPERATIVE.  ALSO EXIT SIGNS OVER AFT LT & RT ATTENDANT PANELS & AFT OVERHEAD AISLE LT & RT EXIT SIGN & DOOR 4L EXTERIOR SLIDE LIGHT INOPERATIVE.  REPLACED POWER SUPPLY AT DOOR 4R IAW MM 33-51-06.  OPERATIONS CHECKED NORMAL.
